Generalizing the KP hierarchies: Pfaffian hierarchies

Gilson, C.R. (2002) Generalizing the KP hierarchies: Pfaffian hierarchies. Theoretical and Mathematical Physics, 133(3), pp. 1663-1674. (doi: 10.1023/A:1021314325242)

Full text not currently available from Enlighten.

Publisher's URL:


We derive the Pfaffian analogues of the equations in the single-component KP hierarchies and the modified KP hierarchies and present an example of a system derived by reduction of some of the equations in these Pfaffianized hierarchies.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Gilson, Dr Claire
Authors: Gilson, C.R.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Theoretical and Mathematical Physics
ISSN (Online):1573-9333
Published Online:28 December 2004

University Staff: Request a correction | Enlighten Editors: Update this record